MAUDE Adverse Event Report: ENCORE MEDICAL L.P. DJO SURGICAL; BASEPLATE, GLENOID HA-COAT, RSP, 6.5MM X 30MM

ENCORE MEDICAL L.P. DJO SURGICAL; BASEPLATE, GLENOID HA-COAT, RSP, 6.5MM X 30MM
Catalog Number 508-32-104
Medical Device Problem Codes Mechanical Problem (1384); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 03/19/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional reporting on this event will be provided as a supplemental report to this document as soon as it becomes available.
 
Event or Problem Description
Revision surgery due to a fracture in the central screw.
 
Additional Manufacturer Narrative
Complaint has been evaluated and is similar to report number 1644408-2023-00338; 508-32-104, s801 - device cracked/broke, revision surgery, surgical - quality complaints.If additional information regarding the reported event is submitted at a future date, this investigation will be re-evaluated.

Brand Name
DJO SURGICAL
Common Device Name
BASEPLATE, GLENOID HA-COAT, RSP, 6.5MM X 30MM
Manufacturer (Section D)
ENCORE MEDICAL L.P.
9800 metric blvd
austin TX 78758 5445
Manufacturer (Section G)
ENCORE MEDICAL L.P.
9800 metric blvd.
austin TX 78758 5445
Manufacturer Contact
stacey bonnell
9800 metric blvd
austin, TX 78758-5445
5128346313
MDR Report Key20909293
Report Number1644408-2024-01879
Device Sequence Number7825428
Product Code PHX
UDI-Device Identifier00888912024754
UDI-Public00888912024754
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K051075
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 02/13/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number508-32-104
Device Lot Number866C3020
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/15/2024
Supplement Date Received by Manufacturer01/29/2025
Initial Report FDA Received Date12/11/2024
Supplement Report FDA Received Date02/13/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/25/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
506-00-007 LOT 812C1123A.; 506-00-007 LOT: 812C1123A.; 506-03-126 LOT 834C2021.; 506-03-126 LOT: 834C2021.; 506-03-126 LOT: 834C2021.; 506-03-130 LOT 835C1964.; 506-03-130 LOT: 835C1964.; 506-03-130 LOT: 835C1964.; 508-00-000 LOT: 848C2216.; 508-01-032 LOT 859C1192.; 508-01-032 LOT: 859C1192.; 508-32-101 LOT 862C3784.; 508-32-101 LOT: 862C3784.; 508-32-104 LOT 866C3020.
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale